# SDR AALA202111155430

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737*
- Aircraft serial: 31171
- Aircraft time: 25,531 hours, 10,711 cycles
- System (JASC): 2540 · Lavatories
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH AFT LAVATORY DOOR LATCH DIFFICULT TO OPERATE. ADJUSTED DOOR LATCH IAW AMM 25-00-00, OPS CHECK GOOD.
